# SDR QXEA0102083

- Difficulty date: December 13, 2001
- Submitted: January 12, 2002
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- Aircraft time: 31,509 hours, 37,612 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CASTELLATION ON AFT SIDE OF FRAME 13815A BETWEEN STRINGERS 3 AND 2 HAS A CRACK IN THE RADIUS AND A CRACK FROM RIVET WITH WASHER.  REPAIRED IAW FOKKER SRM 53-02-13 AND SRM 51-31-01.
